# SDR ASMF200408005

- Difficulty date: August 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,893 hours, 25,878 cycles
- Engine: Pwa JT8D*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 2587794
- Part serial: 89055360
- Condition: Damaged
- Location: Le Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SENT TO THE HANGAR TO ATTEND FLAPS DIFFERENCE INDICATIONS AND FLAPS DID NOT RETRACT COMPLETELY. FLAPS CONTROL VALVE AND INTERIOR FLAPS ACTUATORS WERE REPLACED IAW MM 27-50-01 AND 27-50-02, BUT FAIL CONTINUES. FLAPS CONTROL VALVE WAS REPLACED AGAIN AND FAIL WAS CORRECTED.  DUE TO TESTS PERFORMING AUXILIARY HYDRAULIC PUMP WAS OVERHEATED.  IT WAS REPLACED IAW 29-10-06, ALL TESTS WERE CORRECT.
